JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 11
On the Rate of Convergence of some Orthogonal Polynomial Expansions

    Authors: Małgorzata Powierska,  
    Keywords: Orthogonal polynomial expansion, Rate of pointwise and uniform convergence, Modulus of variation, Generalized variation.  
    Date Received: 20/05/2006  
    Date Accepted: 07/05/2007  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper we estimate the rate of pointwise convergence of certain orthogonal expansions for measurable and bounded functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login